# SDR AALA201707069013

- Difficulty date: July 5, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 9,702 hours, 3,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY EXIT LIGHT LENS CRACKED.  MAINTENANCE REPLACED THE LENS IAW AMM 33-51-13-4.
